Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Infant tested positive for rsv and ear infection. Developed diarrhea and rashes. Is this normal?

yes my baby is 11 1/2 mths old tested positive for rsv and ear infection . his dr put him on amoxicillon 600mg and orapred for his breathing . but he s now developed diarrhea and has a nasty rash which i am putting nystatin cream on his bottom area. But his diaper is an orange looking color. Is this normal or should I call his dr
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Hello I have gone through your complaints. What your doctor prescribed for ear infection is correct. Amoxicillin will have good coverage for ear infection. Very few cases will develop rash and diarrhoea who are on amoxicillin . So there is no need to worry as you have to cover the ear infection with the antibiotic and these symptoms will get subside by their own after stopping the antibiotic. There is no need to think about the diaper colour,
Thank you. Good day
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor